MAUDE Adverse Event Report: ENTELLUS MEDICAL INC. XPRESS ULTRA; ENT DILATION SYSTEM

ENTELLUS MEDICAL INC. XPRESS ULTRA; ENT DILATION SYSTEM
Model Number MSB&LLF
Health Effect - Clinical Code No Information (3190)
Date of Event 06/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The xpress ultra ent dilation system, ref # (b)(4), lot # a15246 is battery powered by lithium ion unit and has no shut off.There is no action, switch, knob to turn the power off to the instrument.The scrub tech noticed the unit was hot after surgery.

Brand Name
XPRESS ULTRA
Common Device Name
ENT DILATION SYSTEM
Manufacturer (Section D)
ENTELLUS MEDICAL INC.
MDR Report Key7628796
Report NumberMW5077978
Device Sequence Number2512563
Product Code LRC
UDI-Device Identifier00857326005123
UDI-Public(01)00857326005123(17)200420(10)
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/20/2020
Device Model NumberMSB&LLF
Device Catalogue NumberULF-106
Device Lot NumberA15246
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient Weight93